# SDR KBMA117612

- Difficulty date: June 15, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Engine: Tmeca ARRIEL1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 9550158260
- Part serial: 232
- Condition: Sticking
- Location: Engine
- Part time: 33 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED VALVE WAS STICKING.  REMOVED AND REPLACED WITH SERVICEABLE UNIT.
